# SDR SIMA2019101430001

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 38,064 hours, 32,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK, FOUND LT SIDE CENTER FAIRING EMERG LIGHT INOP.  REMOVED AND REPLACED EMERG LIGHT LAMP IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD.
